کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4627323 1631806 2014 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Corrigendum to “On a family of Laguerre methods to find multiple roots of nonlinear equations”
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Corrigendum to “On a family of Laguerre methods to find multiple roots of nonlinear equations”
چکیده انگلیسی

This is a note to correct the typographical errors in our paper. Dr. Xiaojian Zhou has emailed us “…we have some confusions on the results of S(z)S(z) (or S(u)S(u)). For example, for Osada’s method, you have S(z)=z3[(m-1)z+2m]S(z)=z3[(m-1)z+2m] as shown in Theorem 2.5, but we have S(z)=z3[(m-1)z+2m]2mz+m-1 where there is a denominator. We have checked all the conjugacy maps S(z)S(z) and we present the corrected theorems.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 248, 1 December 2014, Pages 693–696
نویسندگان
, ,